# SDR DALA2016021301044

- Difficulty date: February 11, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE W/W SRM 53-30-08, REPAIR 8.  REMOVED VERTICAL STIFFENER AT BS 1152, S2R FOR ACCESS IAW SRM 51-40-02, PG 1, PER 1 A.  REPLACED SHEAR TIE AT BS 1152 S2R IAW  SRM 51-40-02, PG 1, PAR 1 A, 51-40-08, PAR 3 AND 51-40-05, FIG 1 AND FIG 2. RE-INSTALLED VERTICAL STIFFENER AT BS 1252 S2R IAW SRM 51-40-02, FIG 1.
